On the sum of squares of vector fields
Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1516-1522
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_11_a10,
author = {N. N. Petrov},
title = {On the sum of squares of vector fields},
journal = {Differencialʹnye uravneni\^a},
pages = {1516--1522},
year = {1997},
volume = {33},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_11_a10/}
}
N. N. Petrov. On the sum of squares of vector fields. Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1516-1522. http://geodesic.mathdoc.fr/item/DE_1997_33_11_a10/